The Food and Drug Administration (FDA) has said this high blood pressure medication has been recalled as it could be dangerous.
A new listing has appeared on the Food and Drug Administration (FDA) website for high blood pressure medication being recalled.
According to the listing, Alembic Pharmaceuticals, Inc is voluntarily recalling one lot of Telmisartan Tablets at the consumer level.
The company received a market complaint that stated, “one bottle labeled as 30-count Telmisartan Tablets, USP, 20 mg incorrectly contained 30 tablets of Telmisartan Tablets, USP, 40mg.”
Essentially, the high blood pressure medication is being recalled due to the labels displaying the incorrect dosage.
If a patient consumed double their prescribed dosage, they could end up having low blood pressure, worsening of kidney function, or an elevation of potassium which can be life-threatening.
Luckily, Alembic Pharmaceuticals has not received any reports of adverse events related to the mislabeled medication.
Consumers that have purchased this product are advised not to use it until they have spoken with their doctor or pharmacist. If you are interested in more information about the recalled product.
Telmisartan Tablets, USP, 20 mg, packaged in 30-count bottles